# SDR FDEA201204111360

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757236
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Gouged
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45 SEAT TRACK GOUGED ON TOP SURFACE STA 1320-1540.  REMOVED DAMAGE IAW SRM 51-10-02.  CHECKED LIMITS AND FOUND OUT OF LIMITS IAW SRM 53-00-52, PAGE 102, FIG 101, DETAIL 1.  FABRICATED NEW SEAT TRACK IAW SRM 53-60-52, 51-40-02, AND DWG 146N5130.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, 51-40-05, AND DWG 146N5130, AT BS 1320-1540, RBL 45.  MAJOR REPAIR.
